Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 65, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 3, 2025, 5:39 AM EDT for 10 counties in Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2025, 5:39 AM EDT (09:39 UTC)
- Expired
- Apr 3, 2025, 6:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Clay County, KY, Knott County, KY, Lee County, KY, Magoffin County, KY, Menifee County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 9 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:35 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:55 AM EDT, 3 hours 44 minutes earlier. Its key messages:
- At least northwest parts of eastern Kentucky are favored to see another round of strong to severe storms tonight, with additional chances over most if not all of eastern Kentucky on Thursday into Thursday night.
- We are looking for repeated rounds of heavy rain and thunderstorms to affect eastern Kentucky through Sunday - especially northwest parts of the forecast area where between 3 and 6 inches of rain will be possible over those several days. This area remains in a Flood Watch from this evening through Sunday morning.
- Temperatures will be warmer than normal into the weekend followed by a sharp cool down to start the new work week.
Area forecast discussion, Apr 3, 1:55 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 155 AM EDT Thu Apr 3 2025 .KEY MESSAGES... - At least northwest parts of eastern Kentucky are favored to see another round of strong to severe storms tonight, with additional chances over most if not all of eastern Kentucky on Thursday into Thursday night. - We are looking for repeated rounds of heavy rain and thunderstorms to affect eastern Kentucky through Sunday - especially northwest parts of the forecast area where between 3 and 6 inches of rain will be possible over those several days. This area remains in a Flood Watch from this evening through Sunday morning. - Temperatures will be warmer than normal into the weekend followed by a sharp cool down to start the new work week. && .SHORT TERM...(Today through Friday) Issued at 125 AM EDT THU APR 3 2025 Extremely mild temperatures are in place across eastern Kentucky early this morning. Thermometer readings range from the mid to upper 70s across all but the higher elevations. South to southwest wind winds remain gusty to between 20 and 35 mph. Dew points have risen into the lower/mid 60s west of I-75 and over much of the Bluegrass while dew points remain in the mid/upper 50s at most locations further east. Looking upstream, a potent squall line responsible for many severe thunderstorm and tornado-warned storms over the last several hours stretches from Wilmington, OH southwestward through Frankfort, KY to Bowling Green and beyond. This line of intense thunderstorms is racing out ahead a cold front extending southward from an ~992 mb low over Lake Superior southward across Lake Michigan through the Mid-Mississippi Valley. This boundary lies between a 500H trough over the western CONUS and a ridge over the eastern CONUS. An extremely moist air mass (near to exceeding climatological maximums) is feeding into the Commonwealth on a 60-70 kt 850mb warm conveyor belt jet. Though the line is outrunning its upper level support, it has generated a robust cold pool which will continue to propel the the QLCS into eastern Kentucky through sunrise. Compared to locations further to our south west, analyzed instability is more marginal early this morning, approximately 200 to 600 J/kg of MLCAPE (northeast to southwest) and that is offset by 75 to 200 J/kg of MLCIN (north to south). While the instability fields are marginal, effective shear upwards of 55 kts should help the line maintain better than the instability alone would typically suggest. Strong to damaging straight-line winds with bowing line segments appear the main threat, with DCAPE values of 700 to 1,000 J/kg ahead. A brief spinup tornado is also possible with the greatest chance for that in the recently issued Tornado Watch. The weakening QLCS outflow is expected to sink through southeast Kentucky to near the Kentucky/Virginia border by or shortly after 12z. Additional showers and storms are likely to develop along the remnant outflow boundary throughout the daylight hours and could train repeatedly over the same locations. HREF LPMM continues to support a widespread 0.5 to 2.0 inches of rain over most of the watch area through 8 PM this evening; however, localized swaths of rainfall nearing 4 inches are depicted in high-end scenarios. The higher end amounts would be sufficient to cause minor and poor drainage flooding and substantial rises on larger creeks, streams, and rivers. In addition the the growing threat for flooding, there will continue to be a threat of severe thunderstorms, primarily in the form of supercells (potentially tornadic) that could develop and ride the remnant outflow boundary from southwest to northeast. The eventual position of the stalled outflow boundary is favored to generally be along or just north of the Hal Rogers Parkway/KY-80 corridor. South of the boundary, temperatures are expected to warm in the lower and middle 80s. North of the outflow boundary, afternoon temperatures are forecast to be much cooler, mainly in the upper 60s to lower 70s. For tonight and Friday, anticipate that the trough over the western CONUS will continue to amplify with a compensatory strengthening over the ridge over the eastern CONUS. As a result, the boundary over eastern Kentucky will gradually retreat back toward the Ohio River, causing rain chances to wane slowly from south-to-north. Locations near and north of the Mountain Parkway are most favored to receive additional heavy rainfall, where an another widespread 1 to 2 inches of rainfall is likely. Further localized rainfall amounts of 4 inches cannot be ruled out. Tonight's minimum temperatures are forecast to range from the mid 50s near/north of I-64 up the mid 60s near/south of the Hal Rogers Pkwy/KY-80 corridor. Greater amounts of sunshine are anticipated for most locations on Friday with high temperatures forecast to range from the mid 70s north of I-64 to the mid and upper 80s south of the Mountain Parkway. .LONG TERM...(Friday through Wednesday) Issued at 515 PM EDT WED APR 2 2025 The models, and their individual ensemble suites, are still in surprisingly good agreement aloft through the bulk of the long term forecast before some differences of note start to show up concerning a late period trough dropping into the Ohio Valley from the north. They all depict a deep Southwestern trough anchoring the 5h pattern through the rest of the week only slowly grinding east through Saturday while a strong ridge holds firm in the Southeast. This continues to depict a stagnant pattern aloft for most of the country into the first part of the weekend locking in an extended period of fast southwest mid-level flow into Kentucky. This will be able to scour ample moisture northeast from a wide open western Gulf of America for a near continuous flux of moisture into the region. Within the flow, several impulses of concern will ride past eastern Kentucky. One of these, in a series of them, passes through early Friday before another slides by to the north that night into Saturday morning, while a third then crosses towards that evening. By early Sunday, though, a substantial portion of the Southwestern trough finally works east into the Mid-Mississippi Valley helping to shove the blocking Southeast ridge further away from Kentucky. This will allow the pattern to start moving again for our area and also helps to pull a large trough southward from eastern Canada sending 5h height falls through this part of the state during the day, Sunday. Then, with the pattern finally on the move, a stream of energy will settle into the Ohio Valley and press south into the JKL CWA later Monday. This energy swath lingers overhead through early Tuesday before the large northern trough's axis at 5h will finally sweep east of the Ohio Valley - now faster and more dampened in the ECMWF cluster compared to the GFS solutions. This change will turn the mid-level flow more sharply to the northwest bringing a pattern more conducive for drying and colder conditions. The still rather small model spread aloft through Saturday supported using the NBM as the starting point for the forecast grids into the weekend then have decided to used it split the difference between the still shifting cluster solutions of the various long range model systems into the first part of next week. Again made some adjustments mainly to add more terrain distinction to the temperatures in the southeast parts of the area each night through Saturday morning. Sensible weather features a warm end to the week for most with the models now depicting the concerning boundary lying across northern parts of the JKL CWA to start the day, Friday. Model consensus has this boundary shifting north on Friday as the next sfc wave consolidates to the southwest of the state. This process looks on track to spare much of eastern Kentucky the heavy rains and stronger storms through the afternoon and into the night. However, this boundary will start to return southeast later Saturday with more strong to possibly severe storms arriving, for at least northwest portions of the area by evening, while the southeast looks to stay dry and very warm. The caveat through Saturday evening is that while the models are in decent agreement that the boundary stays west and north of the bulk of southeast Kentucky, mesoscale dynamics and outflow boundaries could help to push it further south than the models indicate so caution is urged, especially in the Flood Watch areas. Eventually, this system and the frontal structure push through the entire area mainly Sunday morning with a final incident of heavy rain before it departs. We will probably have to consider extending the Flood Watch through the day Sunday if the ECMWF trends holds in having a lingering sfc wave move along the front on Sunday and holding it up by perhaps another 12 hours. Sharply colder weather follows behind the system into Monday and through the start of the next work week. This will bring an air mass change on northerly winds. The coldest air is indicated to arrive later Monday into Tuesday such that scattered frost and some sub freezing temperatures are anticipated for Monday and Tuesday night. The high pressure that moves into the area in the wake of the weekend system will start to shift east on Wednesday but serve to keep the weather dry and cool. Despite the extremeness and climatological rareness of this stalled pattern, most of eastern Kentucky is expected to miss out of the higher impacts owing to the heaviest rains forecasted to stay north of the headwaters of our rivers. Even so, we need to stay vigilant for a possible shift southeast in the heavy rain axis and not let our guard down. However, as it stands now, it seems increasing likely that the western part of the state and confluence region of the Ohio and Mississippi rivers will see the historic impacts from the repeated heavy rains of such extreme durations. Meanwhile many of us here, especially those outside of the flood watch, will mostly note just an unseasonably warm stretch of weather for early April interrupted occasionally by a bout of mainly nocturnal showers and storms. The changes to the NBM starting point consisted primarily of adjusting the PoPs for hourly temporal resolution. Did also include more terrain distinction to the low temperatures through Saturday morning and again for Tuesday night. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) ISSUED AT 155 AM EDT THU APR 3 2025 VFR conditions at TAF issuance will deteriorate from northwest to southeast through the remainder of the early morning hours as a weakening line of showers and thunderstorms drops in from the northwest, potentially reaching the Kentucky/Virginia border around or after 12z. This storm line will bring the threat of high winds and potentially a brief spinup tornado. The stronger storms along the line will likely bring at least MVFR/IFR conditions, but could be briefly worse. The line of storms is expected to waver over the area on Thursday before slowly lifting back to the north later in the evening into Thursday night. Periods of MVFR conditions are likely with stronger rounds of convection. Some IFR conditions are possible, but confidence in timing and occurrence is too low to include in the TAFs. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for KYZ044-050>052-058>060- 068-069-079-080-083-084-104-106>109-111-112-114. && SHORT TERM...GEERTSON LONG TERM...GREIF AVIATION...GEERTSON
Hazardous weather outlook, Apr 3, 4:40 AM EDT, 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 440 AM EDT Thu Apr 3 2025 KYZ068-069-079-080-083-084-104-106>109-111-112-114-040845- Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Elliott-Morgan- Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley- 440 AM EDT Thu Apr 3 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 104 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Today and tonight. There is a risk of severe thunderstorms early this morning, with damaging wind gusts being the main threat, but also a tornado or two possible. Heavy rainfall is expected as well. Additional thunderstorms, some with heavy rainfall, are expected to continue today into tonight. Some of the storms could be strong to severe with damaging winds the primary threat. Instances of large hail or an isolated tornado cannot be ruled out. Flooding is also possible in those locations affected by the most persistent thunderstorm activity. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times through Sunday evening. Some of them may be severe, especially Saturday night. Multiple rounds of heavy rain are forecast to affect the area into the upcoming weekend. This will present a risk of flash flooding and eventually river flooding. A freeze is possible at many locations late Monday night and Tuesday morning and again Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter assistance may be needed through Sunday morning for storm and flooding reports. KYZ085-086-116-040845- Whitley-Knox-Clay- 440 AM EDT Thu Apr 3 2025 ...TORNADO WATCH 104 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Today and tonight. There is a risk of severe thunderstorms early this morning, with damaging wind gusts being the main threat, but also a tornado or two possible. Heavy rainfall is also possible. Additional thunderstorms, some with heavy rainfall, are expected to continue today into tonight. Some of the storms could be strong to severe with damaging winds the primary threat. Instances of large hail or an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times through Sunday evening. Some of them may be severe, especially Saturday night. Multiple rounds of heavy rain are possible into the upcoming weekend, potentially leading to instances of high water. A freeze is possible at many locations late Monday night and Tuesday morning and again Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter assistance may be needed through Sunday morning for storm and flooding reports. KYZ044-050>052-058>060-040845- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee- 440 AM EDT Thu Apr 3 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Today and tonight. Additional thunderstorms, some with heavy rainfall, are expected to continue today into tonight. Some of the storms could be strong to severe with damaging winds the primary threat. Instances of large hail or an isolated tornado cannot be ruled out. Flooding is also possible in those locations affected by the most persistent thunderstorm activity. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times through Sunday evening. Some of them may be severe, especially Saturday night. Multiple rounds of heavy rain are forecast to affect the area into the upcoming weekend. This will present a risk of flash flooding and eventually river flooding. A freeze is possible at many locations late Monday night and Tuesday morning and again Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter assistance may be needed through Sunday morning for storm and flooding reports. KYZ087-088-110-113-115-117>120-040845- Bell-Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- 440 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Today and tonight. Thunderstorms and heavy rainfall are expected at times today into tonight. Some of the storms could be strong to severe with damaging winds the primary threat. Instances of large hail or an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times through Sunday evening. Some of them may be severe, especially Saturday night. Multiple rounds of heavy rain are possible into the upcoming weekend, potentially leading to instances of high water. A freeze is possible at many locations late Monday night and Tuesday morning and again Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter assistance may be needed through Sunday morning for storm and flooding reports. GEERTSON/GREIF
In the hours before
Special weather statement, Apr 3, 4:00 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service JACKSON KY
400 AM EDT Thu Apr 3 2025
KYZ068-069-079-080-083>085-114-116-030845-
Jackson KY-McCreary KY-Whitley KY-Clay KY-Wayne KY-Owsley KY-
Rockcastle KY-Laurel KY-Pulaski KY-
400 AM EDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT WAYNE...LAUREL...OWSLEY...
PULASKI...JACKSON...CENTRAL MCCREARY...ROCKCASTLE...NORTHWESTERN
WHITLEY AND NORTHWESTERN CLAY COUNTIES THROUGH 445 AM EDT...
At 400 AM EDT, Doppler radar was tracking a strong thunderstorm near
Jamestown, or 15 miles northwest of Monticello, moving east at 75
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Turin, Cains Store, Donaro, Travellers Rest, Bummer, Fariston,
Southfork, Brodhead, Cumberland Falls S.P., Cowcreek, Shop Branch,
Fogertown, Tyner, Privett, Spiro, Mount Victory, Bush, Krupp,
Mershons, and Shepherdtown.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Hal Rogers Parkway between mile markers 1 and 19.
Interstate 75 in east central Kentucky between mile markers 11 and
67.
Kentucky Highway 80 in Laurel County between mile markers 1 and 11.
Kentucky Highway 80 in Pulaski County between mile markers 17 and
40.
Louis B. Nunn Parkway U.S. Highway 25 East in Knox County near mile
marker 26.
U.S. Highway 25 East in Laurel County between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 AM EDT for south central
and southeastern Kentucky.
&&
LAT...LON 3696 8494 3695 8490 3700 8484 3705 8491
3712 8490 3736 8456 3733 8451 3745 8446
3749 8357 3746 8355 3742 8355 3705 8386
3704 8392 3698 8396 3696 8409 3683 8404
3673 8412 3669 8502 3676 8501 3686 8506
TIME...MOT...LOC 0800Z 257DEG 67KT 3704 8496
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GREIFLocal storm report, Apr 3, 4:08 AM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
408 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM Tstm Wnd Dmg Wisemantown 37.67N 84.00W
04/03/2025 Estill KY Emergency Mngr
A large tree was downed at the intersection
of Red Lick Road and Coral Avenue in the
community of Wisemantown. The tree took some
power or phone lines down with it, which are
now blocking most of the road.
&&
JMWLocal storm report, Apr 3, 5:02 AM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
502 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM Tstm Wnd Dmg Willow Tree 37.70N 83.91W
04/03/2025 Estill KY Emergency Mngr
A tree was reported downed on a house at
2375 Cow Creek Road (house to the east of
this address) in the Willow Creek Community.
Time estimated by radar.
&&
JMWLocal storm report, Apr 3, 5:08 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
508 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 1 NE Pitts 37.72N 83.88W
04/03/2025 Estill KY Emergency Mngr
Emergency manager reported a tree on a house
at 905 Furnace Jct, northeast of Ravenna.
The home is badly damaged as a result. There
are other reports of trees down on roads
throughout the county from the original
round of storms that moved through at
approximately 3:35am.
&&
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 1:56 AM EDT | Severe Thunderstorm Warning | JKL | Fleming | 19 min |
| Apr 3, 2:21 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 39 min |
| Apr 3, 2:54 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 36 min |
| Apr 3, 3:02 AM EDT | Tornado Warning | JKL | Bath, Fleming, Montgomery, Rowan | 13 min |
| Apr 3, 3:09 AM EDT | Tornado Warning | JKL | Bath, Fleming, Montgomery, Rowan | 21 min |
| Apr 3, 3:11 AM EDT | Tornado Warning | JKL | Bath, Fleming | 19 min |
| Apr 3, 3:12 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Jackson, Laurel, Lee and 9 more | 33 min |
| Apr 3, 3:20 AM EDT | Tornado Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle | 25 min |
| Apr 3, 3:27 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 30 min |
| Apr 3, 3:46 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Estill, Jackson, Lee, Menifee and 7 more | 44 min |
| Apr 3, 4:00 AM EDT | Special Weather Statement | JKL | Jackson, Laurel, McCreary, Owsley, Pulaski, Rockcastle and 2 more | 45 min |
| Apr 3, 4:12 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Johnson, Lee, Magoffin, Menifee and 4 more | 33 min |
| Apr 3, 4:28 AM EDT | Tornado Warning | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 32 min |
| Apr 3, 4:39 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Laurel, McCreary, Pulaski and 3 more | 51 min |
| Apr 3, 4:44 AM EDT | Tornado Warning | JKL | Johnson, Martin | 16 min |
| Apr 3, 4:46 AM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Martin, Morgan | 29 min |
| Apr 3, 5:14 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 31 min |
| Apr 3, 5:34 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle, Wayne | 26 min |
| Apr 3, 6:02 AM EDT | Special Weather Statement | JKL | Laurel, Pulaski, Rockcastle | 28 min |
| Apr 3, 6:07 AM EDT | Special Weather Statement | JKL | Wayne | 23 min |
| Apr 3, 6:09 AM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 36 min |
| Apr 3, 6:22 AM EDT | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 38 min |
| Apr 3, 6:41 AM EDT | Tornado Warning | JKL | Pulaski, Wayne | 34 min |
| Apr 3, 6:51 AM EDT | Special Weather Statement | JKL | Laurel | 39 min |
| Apr 3, 7:08 AM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 37 min |
| Apr 3, 7:16 AM EDT | Special Weather Statement | JKL | McCreary, Wayne | 29 min |
| Apr 3, 7:45 AM EDT | Special Weather Statement | JKL | Laurel, McCreary, Whitley | 30 min |
| Apr 3, 7:52 AM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 38 min |
| Apr 3, 8:15 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 8 more | 4 hr |
| Apr 3, 8:16 AM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Martin and 1 more | 4 hr |
| Apr 3, 8:21 AM EDT | Special Weather Statement | JKL | Clay, Knox, Leslie | 24 min |
| Apr 3, 10:03 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 3 hr |
| Apr 3, 11:10 AM EDT | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 27 min |
| Apr 3, 11:50 AM EDT | Areal Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 8 more | 5 hr |
| Apr 3, 11:51 AM EDT | Areal Flood Warning | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Martin and 1 more | 6 hr |
| Apr 3, 12:24 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 36 min |
| Apr 3, 12:35 PM EDT | River Flood Warning | JKL | Lee | 71 hr |
| Apr 3, 12:35 PM EDT | River Flood Warning | JKL | Estill | 4 days |
| Apr 3, 12:57 PM EDT | Special Weather Statement | JKL | Laurel, McCreary, Pulaski, Rockcastle | 33 min |
| Apr 3, 1:34 PM EDT | Special Weather Statement | JKL | Laurel | 26 min |
| Apr 3, 2:24 PM EDT | Special Weather Statement | JKL | Breathitt, Elliott, Magoffin, Menifee, Morgan, Owsley and 1 more | 36 min |
| Apr 3, 2:35 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 25 min |
| Apr 3, 2:52 PM EDT | Flash Flood Warning | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 4 more | 4 hr |
| Apr 3, 2:57 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 33 min |
| Apr 3, 3:00 PM EDT | Flash Flood Warning | JKL | Breathitt, Elliott, Johnson, Lee, Magoffin, Menifee and 3 more | 5 hr |
| Apr 3, 3:00 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Martin, Pike | 45 min |
| Apr 3, 3:07 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 38 min |
| Apr 3, 3:31 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 29 min |
| Apr 3, 3:36 PM EDT | Special Weather Statement | JKL | Floyd, Martin | 39 min |
| Apr 3, 3:37 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Estill, Fleming, Menifee, Montgomery and 3 more | 3 hr |
| Apr 3, 3:40 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 35 min |
| Apr 3, 3:45 PM EDT | Flash Flood Warning | JKL | Laurel, Pulaski, Wayne | 3 hr |
| Apr 3, 3:50 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 25 min |
| Apr 3, 4:06 PM EDT | River Flood Warning | JKL | Estill, Powell | 4 days |
| Apr 3, 4:08 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Laurel, Pulaski, Rockcastle | 37 min |
| Apr 3, 4:18 PM EDT | Special Weather Statement | JKL | Breathitt, Lee, Menifee, Morgan, Owsley, Powell and 1 more | 42 min |
| Apr 3, 4:41 PM EDT | Special Weather Statement | JKL | Breathitt, Johnson, Magoffin, Morgan | 49 min |
| Apr 3, 4:46 PM EDT | Special Weather Statement | JKL | Jackson, Laurel, Lee, Owsley | 44 min |
| Apr 3, 5:09 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Leslie, Owsley, Perry | 36 min |
| Apr 3, 5:26 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 34 min |
| Apr 3, 5:34 PM EDT | Areal Flood Advisory | JKL | Martin | 116 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Perry, Pike | 20 min |
| Apr 3, 7:36 PM EDT | River Flood Advisory | JKL | Magoffin | 20 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.